# SDR SIMA200904201

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 12,009 hours, 8,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 4AD4F
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3757, CREW REPORTED CABIN EMERGENCY EXIT LIGHTS CYCLE ON AND OFF (FLICKER) ON GROUND WITH COCKPIT SWITCH IN THE "ARM" POSITION.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAY K135 IAW AMM 20-39-00 EMERGENCY  LIGHTS OPERATIONAL CHECK GOOD IAW AMM 33-51-00.  AIRCRAFT RETURN TO SERVICE.
